# SDR SWAA2024031452452

- Difficulty date: February 15, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL OUTER SKIN HAS 2 TIGHTLY GROUPED DISBONDS NEAR CENTER OF PANEL. (MARKED)<[01] PANEL 194CL OUTER SKIN DAMAGE HAS BEEN REPAIRED IAW SRM 51-70-05-2R-2.  ATTACHED CURE SHEET TO THIS FAULT.;[02] VERIFIED PANEL 194CL OUTER SKIN HAS BEEN REPAIRED IAW SRM 51-70-05-2R-2.
